Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a probabilistic graph-theoretical method


Authors: Jaroslav Nešetřil and Vojtěch Rödl
Journal: Proc. Amer. Math. Soc. 72 (1978), 417-421
MSC: Primary 05C65
DOI: https://doi.org/10.1090/S0002-9939-1978-0507350-7
MathSciNet review: 507350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a method by means of which one can simply prove the existence of sparse hypergraphs with large chromatic number. Moreover this method gives the full solution of an Erdös-Ore problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C65

Retrieve articles in all journals with MSC: 05C65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507350-7
Keywords: Ordering, partition, graph
Article copyright: © Copyright 1978 American Mathematical Society